# SDR DALA2025100607259

- Difficulty date: October 5, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 77,220 hours, 29,653 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(UT) THICKNESS MEASUREMENT WAS ACCOMPLISHED ON SEAT TRACK REWORKED AREA AT THE CROWN RBL 25 BTW STA.365 TO STA. 418 THEREFORE IS OUT OF LIMITS PER B757-200 SRM 53-00-52-1A ALLOWABLE DAMAGE 1 FIG.101 DETAIL I. AND B757 NDT MANUAL PART.4. 51-00-10 PROCEDURE 2.   SUMMARY OF NRC 00566-CORROSION LEVEL 2- SEAT TRACK CROWN AND SEAT TRACK SUPPORT ON RBL. 25, BETWEEN STA.365 TO STA.418 WERE REPLACED PER B757-200 SRM 51-40-02-0G PAR.4.B, PAR.7.D AND PAR.9. (1235670)
